# SDR CALA2025101309969

- Difficulty date: October 12, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 76,719 hours, 32,948 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Part number: 3416302
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE PATHWAY LIGHTING AT SEAT 38C HAS BROKEN WIRE AT CONNECTOR.  REPLACED CONNECTOR AT 38C ESPM 20-56-21. REF AMM 33-51-00 VERIFIED OPERATION OF LIGHT.
